# SDR SWAA2014041427050

- Difficulty date: March 9, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 75,129 hours, 63,988 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 6562285532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING INTERNAL AREA ANGLE CRACKED AT BS 540, STRINGER 22R.  REPAIRED ANGLE IAW EA.
